MathSciNet Relay Station
MathSciNet bibliographic data
MR263779 10.69 (13.98)
Joly, Jean-René Sommes de puissances $d$-ièmes dans un anneau commutatif. (French) Acta Arith. 17 1970 37–114.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement